# SDR SWIA202266650

- Difficulty date: September 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL ATTACH FITTING BETWEEN FS280-FS295 RBL18.     (C-CHECK RO 10/24/2022)    INSTALLED NEW FITTING P/N SH670-32149-3 ON RBL 18 INTERCOSTAL BETWEEN FS280-FS295. REF: DWG SH670-32120, REV: D, CRJ700 SRM 51-42-21-001-001-A01.COMPLIED WITH 51-900-1002-SKY
